BibTeX record: journals/dm/NolaG02

download as .bib file

@article{DBLP:journals/dm/NolaG02,
  author    = {Antonio di Nola and
               Revaz Grigolia},
  title     = {MV-algebras in duality with labelled root systems},
  journal   = {Discrete Mathematics},
  year      = {2002},
  volume    = {243},
  number    = {1-3},
  pages     = {79--90},
  url       = {http://dx.doi.org/10.1016/S0012-365X(01)00052-8},
  doi       = {10.1016/S0012-365X(01)00052-8},
  timestamp = {Sun, 26 Oct 2014 02:20:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/NolaG02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}